| Model Number |
TFNT00 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complaint history and product history records were reviewed and the documentation indicated the product met release criteria.The root cause has not been identified there were no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported an intraocular lens with a quality issue and there was something wrong with the lens, there was patient contact.Additional information was requested.